MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRACLIP; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ULTRACLIP; BIOPSY INSTRUMENT
Catalog Number 863017
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a breast tissue marker placement procedure, a small dust was allegedly found inside the device packaging.There was no patient contact.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.H10: d4 (expiration date: 09/2026) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: this supplemental mdr is being submitted to report that mfr rpt# 2020394-2024-00287 was a duplicate record and was opened in error.The event details are being captured under complaint file #9690147 and was reported to the fda under mfr rpt# 2020394-2024-00312.H10: d4 (expiration date: 09/2026), g3.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
ULTRACLIP
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18824036
Report Number2020394-2024-00287
Device Sequence Number16906042
Product Code GDW
UDI-Device Identifier00801741032295
UDI-Public(01)00801741032295
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K042341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number863017
Device Lot NumberHUHX0341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by Manufacturer04/10/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown